# SDR CA101019002

- Difficulty date: October 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O THE LOW OIL PRESSURE LIGHT ILLUMINATED DURING T/O.  THE T/O WAS ABORTED AND WHEN THROTTLES WERE RETARDED THE LIGHT EXTINGUISHED AND THE OIL PRESSURE RETURNED TO NORMAL. SUBSEQUENT INSP REVEALED NO VISIBLE OIL ON THE SIGHT GLASS. TROUBLESHOOTING IS ON-GOING.
